RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 9,
Pages
1248–1252
(Mi de10221)
This article is cited in
1
paper
Numerical methods
On a uniform approximation of a hypersingular integral equation on the torus
P. I. Lifanov
N.E. Zhukovsky Military Engineering Academy
UDC:
519.642
Received:
31.03.2000
Fulltext:
PDF file (711 kB)
Cited by
English version:
Differential Equations, 2000,
36
:9,
1381–1386
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025